Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Method of least squares applied to the generalized modus ponens with interval-valued fuzzy sets.

Título inglés Method of least squares applied to the generalized modus ponens with interval-valued fuzzy sets.
Título español Método de mínimos cuadrados aplicado al modus ponens generalizado con conjuntos difusos valuados en intervalos.
Autor/es Agustench, Eduard ; Bustince, Humberto ; Mohedano, Victoria
Organización Dep. Autom. Comput. Univ. Públ. Navarra, Pamplona, España
Revista 1134-5632
Publicación 1999, 6 (2-3): 267-276, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Firstly we present a geometric interpretation of interval-valued fuzzy sets. Secondly, we apply the method of least squares to the fuzzy inference rules when working with these sets. We begin approximating the lower and upper extremes of the membership intervals to axb type functions by means of the method of least squares. Then we analyze a technique for evaluating the conclusion of the generalized modus ponens and we verify the fulfillment of Fukami and alumni axioms [9].
Clasificación UNESCO 110208
Palabras clave español Lógica difusa ; Mínimos cuadrados ; Conjuntos difusos
Código MathReviews MR1774571
Código Z-Math Zbl 0954.68143
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es